# SDR AALA20000492

- Difficulty date: March 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NRT - FLT 153 - FOUR HOURS INTO FLIGHT, COMPARTMENT ONE OVEN NR 3 HAD ELECTRICAL BURNING SMELL.  TURNED OVEN OFF FOR REST OF FLIGHT AND LANDED NRT WITHOUT INCIDENT.  PERFORMED CHECK OUT AND COULD NOT DUPLICATE SMELL.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
